Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On cohomological triviality


Author: H. Onishi
Journal: Proc. Amer. Math. Soc. 18 (1967), 1117-1118
MSC: Primary 18.20; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0217153-1
MathSciNet review: 0217153
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Evens, An extension of Tate's theorem on cohomological triviality, Proc. Amer. Math. Soc. 16 (1965), 289-291. MR 0182648 (32:131)
  • [2] G. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110-134. MR 0052438 (14:619b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20, 20.00

Retrieve articles in all journals with MSC: 18.20, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217153-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society